# SDR ASOA201100817

- Difficulty date: April 17, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 27,257 hours, 23,515 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL GOUGED 6 IN FWD OF STA 559.  COMPLIED WITH EC/TC REO 601R-53-00-055 AND REO 601R-53-00-055, REV NC 4/5/200 THIS IS A MAJOR REPAIR.  RII FOUND TO BE SATISFACTORY 5001437.
